# SDR ASAA0540073

- Difficulty date: January 30, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 6547952259
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LOWER AFT SEAL RETAINER ON AFT CARGO BAY DOOR DAMAGED.  REMOVED AND REPLACED LOWER AFT SEAL RETAINER ON AFT CARGO BAY DOOR.  (K)
